# SDR DL738050645

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737-800
- Aircraft serial: 30346
- Aircraft time: 18,170 hours, 8,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 9399
- Condition: Inoperative
- Location: Bs 322
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND F/C EMERGENCY LIGHTS DO NOT ILLUMINATE.  T/S SYSTEM AND REPLACED BATTERY PACK M1674, OPS CHECK GOOD.
